MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR 25CC IAB WITH ACCESSORIES (APA) (TURKEY); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR 25CC IAB WITH ACCESSORIES (APA) (TURKEY); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0478-10
Medical Device Problem Codes Increase in Pressure (1491); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h4, h6 (medical device problem code, type of investigation, investigation findings, component codes and investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.(b)(6), an rn in the micu, contacted the emergency support line regarding a recurring gas gain alarm on a cardiosave iabp, with no reported patient harm.Initial troubleshooting steps, including using the start and iab fill keys and inspecting helium tubing, were performed, and the balloon was noted to be placed axillary.Despite switching to a second pump (os# (b)(4)), the alarm persisted, prompting further product surveillance and a recommendation to consider balloon exchange.The balloon, originally placed on (b)(6) 2025, was ultimately replaced in the cath lab due to continued alarms on both pumps based on the description, the recurring gas gain alarms were likely due to a compromised or malfunctioning intra-aortic balloon catheter, possibly exacerbated by the axillary placement, which is known to carry additional risks and limitations.It is impossible to define what could have caused the alarm since the product was not returned for investigation.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported by customer, during use on patient cardiosave intra-aortic balloon pump (iabp) gas gain alarm that had occurred several times.No patient harm or injury reported.

Brand Name
LINEAR 7.5FR 25CC IAB WITH ACCESSORIES (APA) (TURKEY)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22869968
Report Number2248146-2025-0000496
Device Sequence Number15737461
Product Code DSP
UDI-Device Identifier10607567113210
UDI-Public(01)10607567113210(10)3000393501(17)270530(11)240530
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0478-10
Device Catalogue Number0684-00-0478-10
Device Lot Number3000393501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age58 YR
Patient SexFemale
Patient Weight62 KG